MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2816C166E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Film evaluation summary: the reported endoleak was confirmed; however, the exact cause and endoleak type could not be determined from the films provided.The anatomy at implant is unknown, earlier post-implant films were not provided for comparison, and films during the planned angiograms were not available for review.Contrast was seen along the outside the bifurcate along the calcified proximal 15mm of the neck; however, the distal neck appeared sealed 20mm below the top of the bifurcate and no clear type ia could be confirmed.There was likely disease progression; neck dilatation.Contrast seen along the distal end of both iliac limbs with no type ib endoleak also appeared to have been caused by disease progression.Another area of contrast was seen coming from bifurcate ipsi limb at the level of the flow divider, near an area of significant calcification.The endoleak appears most likely to have been a type iiib fabric endoleak caused by fabric abrasion.Fabric wear due to external abrasion from aortic calcification or from adjacent stent(s) abrading the bifurcate near the level of the flow divider are a potential root cause(s).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii bifurcate stent graft was implanted in the endovascular treatment of a unknown size aortic abdominal aneurysm it was noted that when the patient returned for follow-up seven years later, the patient had an unknown endoleak observed on ct thought to be a possible type i and/or type iii endoleak.No cause of the event has been reported.No additional clinical sequalae were reported and the patient will be monitored.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9726397
Report Number9612164-2020-00786
Device Sequence Number19565140
Product Code MIH
UDI-Device Identifier00613994991133
UDI-Public00613994991133
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2014
Device Model NumberETBF2816C166E
Device Catalogue NumberETBF2816C166E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2020
Initial Date Received by Manufacturer 02/17/2020
Supplement Date Received by Manufacturer02/20/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR